# SDR AWXA200400264

- Difficulty date: February 23, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK FOUND DISBOND AREA ON UPPER SURFACE OF LT OUTBOARD FORE FLAP, 104 INCHES FROM OUTBOARD END.  MAINTENANCE CUT OUT DISBOND AREA ON UPPER SURFACE OF LT OUTBOARD FORE FLAP; FABRICATED A REPAIR CORE AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 16, PG 67-69.
